Advertisement

Results in Mathematics

, Volume 7, Issue 2, pp 154–163 | Cite as

An extension of a theorem of Walsh

  • A. S. CavarettaJr
  • H. P. Dikshit
  • A. Sharma
Research papers

Keywords

Positive Integer Linear Algebra Distinct Point Usual Pattern Mixed Case 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. S. Cavaretta Jr., A. Sharma and R. S. Varga, A Theorem of J. L. Walsh (Revisited) Pacific J. Math. (to appear).Google Scholar
  2. [2]
    H. Hermann, Some remarks on an extension of a Theorem of Walsh. Journal of Approx. Theory. 39, 1983, 241–246.MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    T. J. Rivlin, On Walsh Equiconvergence, Journal of Approx. Theory, 36, 1982, 334–345.MathSciNetMATHCrossRefGoogle Scholar
  4. [4]
    E. B. Saff and R. S. Varga, A note on the sharpness of Walsh's Theorem and its extensions in the roots of unity. Acta Math. Hungar. 41, 1983, 371–377.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    R. B. Saxena, A. Sharma and Z. Ziegler, Hermite-Birkhoff Interpolation on Roots of unity and Walsh equiconvergence, J. Linear Algebra and Applications.Google Scholar
  6. [6]
    R. S. Varga, Topics in Polynomial and Rational Interpolation and Approximation, Seminario de Math. Superieures, Univ. of Montreal. 1981–82, Chapter IV, 69–93.Google Scholar
  7. [7]
    J. L. Walsh, Interpolation and Approximation in the complex domain, A.M.S. Colloq. Publications XX. Providence R.I. 5th ed., 1969, (p. 153).Google Scholar

Copyright information

© Birkhäuser Verlag, Basel 1984

Authors and Affiliations

  • A. S. CavarettaJr
    • 1
  • H. P. Dikshit
    • 1
  • A. Sharma
    • 1
  1. 1.Department of MathematicsThe University of AlbertaEdmontonCanada

Personalised recommendations